Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have Ehlers Danlos syndrome. Speckled blood spots on legs, painful. Should I get it checked?

I have been diganoised with Ehlers Danlos Syndrome , as well as Sick Sinus Syndrome , I take meds for plaque build up in the lower extremeities, I just noticed I have speckled blood spots on both legs, my legs ache although I thought I needed to be drinking more water~~ was wondering if I might need to have this checked out and or could it wait until I make an appt with my FP. Thank you
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

It would be better if you can mention which drugs you are taking.
However as far as I can judge from your question it seems you are being administered some blood thinning medication, and this could cause of speckled blood spots on your legs.
You should consult your physician and get PT, PTI tests done.

I hope this shall be of help.

Answered: Thu, 13 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor